# SDR DALA2022081205485

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 63,400 hours, 8,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 EINSPECT LIGHTNING STRIKE AT FR23/STA 16048 8 O'CLOCK POSITION. CORRECTIVE ACTION: REINSPECTED TEMP REPAIR @ FR 23 / STA 16048 ; 8 OCLOCK POSITION PER A330 SRM 53-11-11-300-007. (2358038)
